# SDR ASAA2015101113468

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 886 hours, 286 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IGNITION FAILED TO START ENGINE, RT IGNITION STARTED NORMALLY.  ACFT GROUNDED. PERFORMED CDU IGNITION TEST FOR NR 1 ENGINE LT AND RT IGNITORS.  BOTH TEST PASSED AND AUDIBLE WAS HEARD OUTSIDE, STARTED NR 1 ENGINE NORMAL.
